# SDR SROM2019F00225

- Difficulty date: July 1, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N660CP
- Make and model: Boeing 737-7BD
- Aircraft serial: 36721
- Aircraft time: 11,562 hours, 9,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Part serial: 315789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN/LIGHT AT LH OVERWING EXIT WILL NOT STAY LIT.
